# SDR SIMA200510121

- Difficulty date: April 4, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND LEFT FORWARD SEAT TRACK CORRODED AROUND ALL SCREWS.  MAINTENANCE REPLACED SEAT TRACK IAW EMB 135 AMM 53-01-06-400-801A.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
